# SDR UIEA2017082901567

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,662 hours, 9,688 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire Loop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP 1 STATUS MESSAGE.  PERFORMED AN APU FIRE TEST IAW AMM 26-15-00.   SYSTEM TESTED NORMAL, NO STATUS MESSAGES REMAIN.  APU STARTED NORMALLY.
